# SDR AWXA200501030

- Difficulty date: September 7, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 22,705 hours, 8,763 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 46502003030314
- Part serial: 2802
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 17,372 hours, 6,470 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 029 - ABORTED TAKEOFF AT 80 KNOTS DUE TO IR NR 1 FAULT.  RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ADIRU IAW AMERICA WEST AIRLINES TASK CARD R2A34304.  OPERATIONAL CHECKS WERE GOOD. VENDOR TEAR DOWN REPORT SHOWS THAT THE "Y" GYRO TO BE A SLOW STARTER. GYRO WAS REPLACED AND UNIT CALIBRATED.  REPAIR AND FUNCTIONAL TESTS WERE PREFORMED IAW AT261847-01, CMM TP1011 REV 24.
